# SDR A6WA202411058840

- Difficulty date: November 5, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 41,180 hours, 39,932 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Part number: 601R3177411
- Condition: Corroded
- Location: Pax Door
- Part time: 41,180 hours, 39,983 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL STRUCTURE AT PAX DOOR TOP STEP AFT INNER FACE.  ***** AIRCRAFT REMOVED FROM SERVICE ***** PERFORMED PERMANENT REPAIR AT PASSENGER DOOR AFT SKIN PANEL IAW ASAP EA# AWAC-CRJ252-02086 DATED 10/18/24 REV IR. REMOVED AND REPLACED SKIN AT AFT SIDE OF PASSENGER DOOR. HFEC ACCOMPLISHED WITH NO FINDINGS, RESTORED PROTECTIVE FINISHES IAW   ASAP EA.
